# SDR AALA201706069034

- Difficulty date: May 30, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480022200
- Condition: Damaged
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING A BLIND FASTENER ON FUSELAGE SKIN, MAINTENANCE FOUND FASTENER HOLE WAS DRILLED INTO CENTER FLANGE OF STRINGER 23L, BETWEEN FRAMES 65 AND 66.  REPAIRED THE SKIN IAW EA #111496C.
